# SDR AALA202508117993

- Difficulty date: July 28, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 65,637 hours, 28,119 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO APU ENCLOSURE LEFT HAND FORWARD CHORD FROM BS 1091 TO BS 1094 AT S24L. REPAIRED CHORD PER EA 366875.
